A Three-Phase Algorithm for the Three-Dimensional Loading Vehicle Routing Problem with Split Pickups and Time Windows

AuthID
P-017-K8S
4
Author(s)
Leloup, E
·
Paquay, C
·
Pironet, T
·
Document Type
Article
Year published
2025
Published
in EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, ISSN: 0377-2217
Volume: 323, Issue: 1, Pages: 45-61 (17)
Indexing
Publication Identifiers
Scopus: 2-s2.0-85212331930
Wos: WOS:001428904900001
Source Identifiers
ISSN: 0377-2217
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.